# SDR 99ZZZX3657

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9872A
- Make and model: Cessna 190
- Aircraft serial: 7574
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 0341110
- Condition: Failed
- Location: Mlg
- Part time: 2,786 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE LEFT MAIN LANDING GEAR SPRING FAILED CAUSING SUBSTANTIAL DAMAGE TO THE AIRCRAFT FUSELAGE AND WING. PART REMOVED AND TURNED OVER TO FAA FOR INVESTIGATION.  POSSIBLE CAUSE - IMPROPER HEAT TREATMENT OF SPRING.
